# SDR 08FDEA03425

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.50 HAS CORROSION ON AFT SIDE OF BS 1120 FLOORBEAM.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 53-00-52.  ORIGINAL MATERIAL THICKNESS WAS .084 INCH, AFTER REWORK .044 INCH.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-52.  REMOVED SEAT TRACK, FABRICATED REPLACEMENT SEAT TRACK PER MAE TRAVELER NRT8/748466 AND SRM 51-40-02.  INSTALLED REPLACEMENT SEAT TRACK PER SRM 53-00-52 AND 51-40-02.  THIS IS CLASSIFIED AS A MAJOR REPAIR, CATEGORY A REPAIR.  NO FOLLOW UP TRACKING IS REQUIRED.
